# SDR FDEA200910063484

- Difficulty date: October 6, 2009
- Submitted: October 6, 2009
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- Aircraft time: 21,714 hours, 11,361 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A5398675021200
- Condition: Bent
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB BENT FROM FRAME 85 TO 83; STR 32R.  REMOVED BENT STRAP AND WEB AND INSTALLED NEW STRAP AND WEB PN 660142.1 AND 660153.1 IAW SRM 51-40-21; PARA 6 AND PARA 7.  DRILLED HOLES IN NEW STRAP AND WEB IAW SRM 51-40-44; TABLE 8.
